Alert archive / Wisconsin / Special Weather Statements in 2021

Special Weather Statement, NWS Milwaukee, WI

August 27, 2021Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Aug 27, 2021, 3:24 PM CDT for Sheboygan County, Wisconsin. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2021, 3:24 PM CDT (20:24 UTC)
Expired
Aug 27, 2021, 4:15 PM CDT
In force
51 min
Issued by
NWS Milwaukee, WI
Hail
0.25 in
Wind
30

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 3:46 PM CDTTSTM WND DMG2 Sw Glenbeulah, WIDELAYED REPORT: MULTIPLE PINES KNOCKED DOWN AND DAMAGE TO TREE BRANCHES ON PROPERTIES ALONG PLANK ROAD IN GREENBUSH. REPORT RELAYED VIA BROADCAST MEDIA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

657 
WWUS83 KMKX 272024
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
324 PM CDT Fri Aug 27 2021
 
WIZ051-052-272115-
Sheboygan WI-Fond Du Lac WI-
324 PM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of northeastern Fond du
Lac and northern Sheboygan Counties through 415 PM CDT...

At 323 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St Anna to 11 miles southeast of Southern
Lake Winnebago to near Fond Du Lac. Movement was east at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove,
Kohler, Elkhart Lake, Southern Lake Winnebago, Taycheedah, Greenbush,
Eden, Mount Calvary, St. Cloud, Glenbeulah, Peebles, Haven,
Johnsonville, Pipe, Calvary and Marytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4374 8774 4367 8847 4380 8846 4394 8838
      4394 8817 4389 8816 4389 8773 4381 8773
      4377 8770
TIME...MOT...LOC 2023Z 249DEG 39KT 4393 8812 4377 8823 4370 8838 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

$$

CMILLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Aug 27, 3:00 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 27, 3:00 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
300 PM CDT Fri Aug 27 2021

.SHORT TERM...
(Issued 259 PM CDT Fri Aug 27 2021)

Tonight and Saturday:

The frontal boundary has gradually moved northward and has
stalled across central Wisconsin this afternoon. There will be
chances for additional thunderstorms this evening into the
overnight hours across central Wisconsin. While confidence has
increased throughout the day on timing, there is still some
uncertainty with location and intensity. A 30 to 45 kt LLJ is
expected to set up across western Wisconsin this evening. With the
southerly winds across southern Wisconsin, there has been a
strong moisture transport throughout the day that has kept temps
and dewpoints with in 10 degrees of each other. The LLJ and the
convergence along the frontal boundary should be enough to
generate multiple round of thunderstorms overnight. Heavy rainfall
will continue to be likely with any thunderstorm activity through
the overnight hours.

The potential for any severe weather this evening will be
conditional on orientation of the frontal boundary and the
direction/intensity of the LLJ. If the LLJ and frontal boundary
are parallel to each other this will become more of a heavy rain
and training thunderstorm situation. The current set up of the
front and expected LLJ will have a decent amount of shear in the
low levels this evening. Which could produce some strong/severe
thunderstorms. The main hazards look to be strong winds. Given the
strong low level shear there will be a small chance for a brief
tornado as well.

By Saturday, conditions are expected be drier during the daytime
hours. The approaching cold front has slowed down considerably
today across the northern Plains, which has delayed its arrival in
Wisconsin. Showers and Thunderstorms are looking more likely
during the overnight hours Saturday into Sunday. Heat will also be
a concern for Saturday with high temperatures expected to climb
into the low 90s.

Patterson

&&

.LONG TERM...
(Issued 259 PM CDT Fri Aug 27 2021)

Sunday through Monday:

Will continue thunder threat on Sunday, ending Sunday evening as
main cold front sweeps across southern WI. Short term guidance in
reasonable agreement on moderate mid-level short wave moving
through western Great Lakes on Sunday with enhanced synoptic lift
from right entrance region of upper jet over central WI, possibly
grazing southern WI. With dewpoints expected in the low to mid
70s, SBCape should rise above 2K joules on Sunday, however low
level shear looks to remain less than 30 kts. So can't rule out
some strong to severe storms forming along the front. Building
high pressure and west to northwest winds should usher less humid
and more stable conditions across southern WI Sunday night, which
should linger through Monday.

Monday Night through Friday:

A mainly quiet period is expected for most of this time as mostly
zonal to west-northwest steering winds keeps an active frontal
boundary and deeper moisture to the south of Wisconsin. There is a
small chance for showers and t-storms affecting parts of the area
on Tuesday as a mid-level short wave trof will be skirting the
Upper Midwest and may affect southern WI. There remains
considerable uncertainty as the GFS and GEM are farther southwest
and weaker with this wave.

In addition, tropical system moving from the Gulf of Mexico will
blend with this front to focus heavy rainfall across the southeast
CONUS. Still expect lower humidity and slightly cooler, more
seasonal temps for much of the period as well.

Kavinsky

&&

.AVIATION...
(Issued 259 PM CDT Fri Aug 27 2021)

A warm front has gradually lifted northward throughout the day.
This boundary is currently headed toward central Wisconsin this
evening. Areas north of the frontal boundary will continue to see
MVFR to IFR ceilings. Most of southern Wisconsin is now south of
the frontal boundary, with VFR ceilings and visibilities. Rain
showers and thunderstorms will continue to be possible across
southern Wisconsin this afternoon and evening as the frontal
boundary shifts northward. The northern terminals will have the
greatest chance in see thunderstorms overnight tonight. Any
shower/thunderstorm that approaches the terminals, will lower
ceilings around 10 to 15 kft. Southerly winds will persist through
the period.

Patterson

&&

.MARINE...
(Issued 259 PM CDT Fri Aug 27 2021)

A weak warm front is located across the central Lake Michigan this
afternoon. This front will continue to gradually lift north later
this evening into the overnight hours. Stronger will will continue
to be possible across the far northern portions of the Lake into
tonight. As the warm front surges northward, winds will shift to
south to southwesterly behind it.

A cold front is expected to arrive Sunday afternoon/evening.
Thunderstorms and showers will continue to be possible across the
lake through Sunday. Winds will become weatherly then northerly
behind the front heading into Tuesday. Stronger northeast winds
may develop Tuesday/ Tuesday night in response to a stronger area
of high pressure building south into the upper Great Lakes Region.

Patterson

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Aug 27, 3:03 PM CDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
303 PM CDT Fri Aug 27 2021

WIZ046-047-051-052-056>060-062>072-282015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
303 PM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Thunderstorms remains possible tonight, some of which could be
strong to severe and pose a threat for damaging winds and large
hail. Heavy rain will accompany any shower or thunderstorm
activity.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Heat index values will flirt with 100 degrees in spots, mostly
along and just north of the Wisconsin and Illinois stateline
Saturday.

Additional rounds of thunderstorms remain possible over the
weekend, especially Saturday night through Sunday evening as a
cold front drops southeast across central and southern Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Today and Tonight.

LMZ643>646-282015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
303 PM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms remain possible this this evening and into the
overnight hours, mainly near and north of the Port of Milwaukee.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Chances for thunderstorms are forecast at times through the
weekend.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-282015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
303 PM CDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Thunderstorms are expected at times tonight, especially over the
northern half of Lake Michigan.

East winds today into tonight may gust up to 30 kts across far
northern Lake Michigan.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Chances for thunderstorms are forecast at times through the
weekend.

www.weather.gov/mkx

In the hours before

Special weather statement, Aug 27, 11:19 AM CDT, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1119 AM CDT Fri Aug 27 2021

WIZ051-052-059-271700-
Sheboygan WI-Washington WI-Fond Du Lac WI-
1119 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of eastern Fond du Lac,
northeastern Washington and western Sheboygan Counties through NOON
CDT...

At 1119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oakfield to near Theresa. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, Plymouth, North Fond Du Lac, Kewaskum, Campbellsport,
Random Lake, Elkhart Lake, Southern Lake Winnebago, Taycheedah,
Greenbush, Eden, Mount Calvary, Cascade, Adell, Waldo, St. Cloud,
Glenbeulah, Beechwood, Waucousta and Boltonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4389 8816 4389 8805 4359 8785 4348 8826
      4384 8850 4389 8845 4389 8840 4394 8840
      4394 8817
TIME...MOT...LOC 1619Z 247DEG 31KT 4373 8851 4352 8835

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HANSEN
Local storm report, Aug 27, 11:38 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1138 AM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     HEAVY RAIN       3 NE PLAIN              43.32N 90.00W
08/27/2021  M1.36 INCH       SAUK               WI   COCORAHS

            1.36 INCHES OF RAIN FELL WITHIN 60 MINUTES
            WITH AN ESTIMATED 1 INCH FALLING WITHIN 15
            MINUTES. MINOR PONDING/FLOODING IN A FIELD
            AND DITCH.

&&
Special weather statement, Aug 27, 11:59 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1159 AM CDT Fri Aug 27 2021

WIZ052-271730-
Sheboygan WI-
1159 AM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of Sheboygan County
through 1230 PM CDT...

At 1158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from St Anna to near Random Lake. Movement was east
at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sheboygan, Plymouth, Sheboygan Falls, Howards Grove, Oostburg,
Kohler, Cedar Grove, Random Lake, Elkhart Lake, Greenbush, Cascade,
Adell, Waldo, Glenbeulah, Haven, Johnsonville, Gibbsville and
Hingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4357 8779 4354 8779 4354 8797 4379 8816
      4389 8816 4389 8773 4381 8773 4376 8770
      4374 8771 4370 8770
TIME...MOT...LOC 1658Z 255DEG 30KT 4388 8813 4355 8790

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HANSEN
Local storm report, Aug 27, 1:56 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
156 PM CDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     MARINE TSTM WIND 1 E SHEBOYGAN           43.75N 87.69W
08/27/2021  M55 MPH          LMZ643             WI   C-MAN STATION

            SHEBOYGAN LAKESHORE WEATHER STATION (SGNW3)
            MEASURED A WIND GUST TO 48 KNOTS AS
            THUNDERSTORMS MOVED THROUGH THE SHORE AREA.

&&

MBK
Special weather statement, Aug 27, 2:46 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
246 PM CDT Fri Aug 27 2021

WIZ051-272030-
Fond Du Lac WI-
246 PM CDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northern Fond du Lac
County through 330 PM CDT...

At 246 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rosendale, or 8 miles west of North Fond Du Lac, moving east at 35
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fond Du Lac, North Fond Du Lac, Rosendale, Southern Lake Winnebago,
Taycheedah, Eldorado, Mount Calvary, St. Cloud, Van Dyne, Peebles,
Pipe, Calvary, Marytown, Johnsburg, West Rosendale, Lagoda and Town
of Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Winnebago, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4382 8816 4371 8873 4388 8880 4390 8873
      4389 8841 4394 8840 4394 8816
TIME...MOT...LOC 1946Z 254DEG 29KT 4382 8866

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

HANSEN
Special weather statement, Aug 27, 3:24 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
324 PM CDT Fri Aug 27 2021

WIZ051-052-272115-
Sheboygan WI-Fond Du Lac WI-
324 PM CDT Fri Aug 27 2021

...Strong thunderstorms will impact portions of northeastern Fond du
Lac and northern Sheboygan Counties through 415 PM CDT...

At 323 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St Anna to 11 miles southeast of Southern
Lake Winnebago to near Fond Du Lac. Movement was east at 45 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sheboygan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove,
Kohler, Elkhart Lake, Southern Lake Winnebago, Taycheedah, Greenbush,
Eden, Mount Calvary, St. Cloud, Glenbeulah, Peebles, Haven,
Johnsonville, Pipe, Calvary and Marytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4374 8774 4367 8847 4380 8846 4394 8838
      4394 8817 4389 8816 4389 8773 4381 8773
      4377 8770
TIME...MOT...LOC 2023Z 249DEG 39KT 4393 8812 4377 8823 4370 8838

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CMILLER

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:57 AM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk48 min
Aug 27, 9:02 AM CDTSpecial Weather StatementMKXDodge43 min
Aug 27, 9:27 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk48 min
Aug 27, 10:05 AM CDTAreal Flood AdvisoryMKXColumbia, Sauk75 min
Aug 27, 10:08 AM CDTSpecial Weather StatementMKXColumbia52 min
Aug 27, 10:47 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac43 min
Aug 27, 11:19 AM CDTSpecial Weather StatementMKXFond du Lac41 min
Aug 27, 11:59 AM CDTSpecial Weather StatementMKXSheboygan31 min
Aug 27, 2:46 PM CDTSpecial Weather StatementMKXFond du Lac44 min
Aug 27, 4:01 PM CDTSpecial Weather StatementMKXDodge59 min
Aug 27, 4:07 PM CDTSevere Thunderstorm WarningMKXSheboygan26 min
Aug 27, 4:09 PM CDTSpecial Marine WarningMKX66 min
Aug 27, 4:35 PM CDTSpecial Weather StatementMKXWashington25 min
Aug 27, 4:44 PM CDTSevere Thunderstorm WarningMKXDodge, Washington46 min
Aug 27, 5:28 PM CDTSpecial Weather StatementMKXWashington47 min

Nearby

Special Weather Statements in Wisconsin, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.